# SDR USAABB08129

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL FLT 755 EN ROUTE PHL TO CLT, ON CLIMBOUT FROM PHL, THE "L PACK OFF" LIGHT ILLUMINATED WITH A CORRESPONDING "L PACK OFF" EICAS MESSAGE.  THE CREW SELECTED STANDBY FOR THE LT PACK, BUT THE STATUS DID NOT CHANGE.  SINCE THE RT PACK WAS ALREADY ON MEL, THE ACFT WOULD NOT PRESSURIZE.  THE FLIGHT RETURNED TO FIELD PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LT PACK REHEATER.  OPERATIONALLY AND LEAK CHECKS OK.  (S)
